# SDR MALA000432

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT LBL 18:30 FROM STA 294 TO 363.  MAINTENANCE REMOVED CORROSION PER SRM 51-70-40.  REMINING MATERIAL IS OUT OF LIMITS STA 294 - 339.
